LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Back to Search Results |
| Model Number |
9010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Thrombosis/Thrombus (4440); Restenosis (4576)
| Date of Event |
02/26/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported through the results of a clinical trial that one year, six months, and twenty-nine days post an index procedure completion using a drug-coated balloon catheter in the cephalic vein at perianastomotic venous location via the left forearm, the subject had serious adverse event of unable to cannulate the left arteriovenous fistula which required an arteriovenous access circuit reintervention.It was further reported that the target lesion cephalic vein in the forearm had hundred percent initial stenosis and five percent final residual stenosis.Furthermore, the access thrombosis in the forearm had hundred percent initial stenosis and five percent final residual stenosis.Standard percutaneous transluminal angioplasty procedure, catheter-directed thrombolysis, and balloon maceration was performed to treat access thrombosis and cephalic vein restenosis.Treatment reintervention was successful, and the outcome of the serious adverse event was resolved.Reportedly, there have been no documented device deficiencies reported for this subject to date.The current status of the patient is unknown.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiry date: 02/2024).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: g3.H11: d4 (unique identifier (udi) #) h11: section a through f the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.